Hello! I got my last depo shot the 19th of January and I got it in the recommended time which was the 15th through the 19th which by the way was my 4th depo shot. I had sex just a day or two after that and he ejaculated in me. Today, February the 11 I have noticed my above my left breast and around my armpit had started to become tender. My breast isnt particularly in pain but around it is. I was wondering could I possibly be pregnant? I got my shot within the time period so I shouldn't be right? I'm a little nervous because my breast or around my breast normally do not hurt. I am worried I could possibly be pregnant. What do you think?
I think it's important to get the breast checked out by a doctor, to rule out other causes, but I'm confident you're not pregnant if you've had your shots on time.
Depo Provera convinces your body it's pregnant. That's how it works. It is the same large dose of the hormone that would be higher in your body, if you were pregnant. It means that it can give many of the same side effects as pregnancy, such as lower back ache, because it softens the ligaments in your pelvis, ready for a growing baby.
- Depo-Provera Information for Consumers
- Depo-Provera Information for Healthcare Professionals (includes dosage details)
- Side Effects of Depo-Provera (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Pregnancy - I stopped taking depo provera 2 years back, however, I am still not pregnant eventhough?
Posted 30 Apr 2013 • 1 answer
Posted 9 Nov 2014 • 2 answers
Posted 22 Jan 2015 • 1 answer
Posted 22 Dec 2015 • 0 answers
Posted 11 May 2016 • 3 answers